MAUDE Adverse Event Report: BOSTON SCIENTIFIC CORPORATION MAVERICK?; CATHETERS, TRANSLUMINAL CORONARY ANGIOPLASTY, PERCUTANEOUS

BOSTON SCIENTIFIC CORPORATION MAVERICK?; CATHETERS, TRANSLUMINAL CORONARY ANGIOPLASTY, PERCUTANEOUS
Model Number H7493892815150
Medical Device Problem Code Material Rupture (1546)
Health Effect - Clinical Codes Chest Pain (1776); Vascular Dissection (3160)
Date of Event 05/14/2025
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
E1: initial reporter phone: (b)(6).
 
Event or Problem Description
It was reported that a balloon rupture occurred resulting in coronary dissection.The patient underwent a coronary intervention procedure during which a calcified coronary lesion with sharp nodular structure was identified.Pre-dilation was performed using a 1.50 mm x 15 mm maverick 2 balloon catheter.During the third balloon inflation at 12 atmospheres for 30 seconds, the balloon ruptured, resulting in a non-flow-limiting type c coronary artery dissection.The patient experienced chest pain, and immediate pain relief was provided.To manage the dissection and restore coronary blood flow, a new 1.50 mm x 15 mm balloon catheter was introduced and used for further dilation of the lesion.Following this intervention, coronary blood flow was restored, and no additional complications were noted at the time of reporting.

Brand Name
MAVERICK?
Common Device Name
CATHETERS, TRANSLUMINAL CORONARY ANGIOPLASTY, PERCUTANEOUS
Manufacturer (Section D)
BOSTON SCIENTIFIC CORPORATION
300 boston scientific way
marlborough MA 01752
Manufacturer (Section G)
BOSTON SCIENTIFIC CORPORATION
pmt 741 persiaran cassia selat
bandarcassia, pulau pinan 14110
MY   14110
Manufacturer Contact
mark mischke
4100 hamline ave n
arden hills, MN 55112
7634941632
MDR Report Key22311851
Report Number2124215-2025-39376
Device Sequence Number18389534
Product Code LOX
UDI-Device Identifier08714729370055
UDI-Public(01)08714729370055(17)271107(10)35232304
Combination Product (Y/N)N
Initial Reporter CountryCH
PMA/510(K) Number
P860019
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Other,Foreign,Health Professional,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 06/23/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberH7493892815150
Device Catalogue NumberH7493892815150
Device Lot Number0035232304
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 05/29/2025
Initial Report FDA Received Date06/23/2025
Date Device Manufactured11/07/2024
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Age67 YR
Patient SexFemale